Ask a doctor

Unusual Side-effects from Glabella Botox, Wondering if They Will Go, if Anyone else Has Experienced This?

3rd time botox for glabella. This time injected b/w brow but also above the brow. These issues 2 weeks after the injections. First a heavy feeling over my RIGHT brow & into eyelid. This brow now is not mobile, the right is but no affect on the eyelid movement. In last 3 days I have double vision & eyestrain in my LEFT eye. I've found I've developed exotropia (outward) in that eye! The other looks straight ahead - left skews wide when focussing at distances. Can this happen w/ botox migrating?

Doctor Answers (1)

If you suspect problems with Botox, talk to your injector!

+1

It sounds like you had migration of the Botox.  

I would recommend you touch base with your injector for evaluation in the immediate future. You may also consider evaluation by an ophthalmologist if you weren't treated by a oculoplastic surgeon.


Montgomery Facial Plastic Surgeon
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.